# SDR ASAA2020100733429

- Difficulty date: October 7, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812621
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHIELD STA 420 TO STA 440 RBL 24 CORRODED MULTIPLE AREAS.  GROUNDED-YES.  FWD PIT SHIELD STA 420 TO 440 RBL 24.  REMOVED & REPLACED, IAW B737-700 SRM 51-40-02-0G-0W-.5 O-.032 R-.027 L-2.00 D-.005.
